Depersonalization Support Forum banner

Bad reaction to St. John's Wort or fish oil?

1421 Views 7 Replies 6 Participants Last post by  sebastian
Okay, for a few weeks now I've been taking SJW and fish oil every day, and have progressively felt worse. Within the last week or so, I became really short of breath (felt like someone inflated a balloon in my chest), had really bad pressure and pain in the left side of my chest, had absolutely zero appetite, and almost completely disconnected from the world...it felt as though I no longer existed. Finally at the end of my rope, after waking up this morning and feeling like I was going to die, I decided to take nothing but my Zoloft, which I've been on for about a week and a half...and I feel *completely* different. I'm still "zoned out" and can't concentrate, but I can breathe again, my appetite came raging back, and I've been extremely talkative all night--pretty amazing, considering I could hardly whisper a complete sentence just yesterday.

I wonder...could all this have been a bad reaction to the SJW? Has fish oil been known to cause extreme reactions in certain people? Maybe I'm allergic...
1 - 1 of 8 Posts
I'd imagine that it's not the fish oil; I think that anyone taking it is experiencing, if anything, a placebo effect... I don't doubt it contributes to proper brain function and all that, but such small doses that the capsules come in are doubtfully going to cause anything at all, especially within a set amount of time at the beginning.

So it could be SJW. I know people have adverse reactions to it, and if you still had some Zoloft or whatever in you, could certainly be some sort of interaction. Ain't no doc, though.

We should also remember that we could be taking something for a week and quit because of anxiety, but the anxiety could be due totally to use and nothing going on within our selves. We freak ourselves out enough.
1 - 1 of 8 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top